VOL. 64 · NO. 3 | September 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 64 (3), (September 2020)
No abstract available
Illinois J. Math. 64 (3), (September 2020)
No abstract available
Articles
Carla Mascia, Giancarlo Rinaldo, Francesco Romeo
Illinois J. Math. 64 (3), 291-304, (September 2020) DOI: 10.1215/00192082-8591560
KEYWORDS: 05E40, 13A02
Antonella Ritorto
Illinois J. Math. 64 (3), 305-317, (September 2020) DOI: 10.1215/00192082-8591568
KEYWORDS: 35R11, 35R34
Paul Pollack, Carl Pomerance
Illinois J. Math. 64 (3), 319-330, (September 2020) DOI: 10.1215/00192082-8591576
KEYWORDS: 11N37, 11N36, 11N64
Wolfgang Arendt, Manuel Bernhard, Marcel Kreuter
Illinois J. Math. 64 (3), 331-347, (September 2020) DOI: 10.1215/00192082-8591584
KEYWORDS: 35J25, 46B20, 31C05, 30A99
Toshinori Kobayashi
Illinois J. Math. 64 (3), 349-373, (September 2020) DOI: 10.1215/00192082-8622656
KEYWORDS: 13C14, 13E15, 13H10
John R. Doyle, Joseph H. Silverman
Illinois J. Math. 64 (3), 375-465, (September 2020) DOI: 10.1215/00192082-8642523
KEYWORDS: 37P45, 37P15
Back to Top